It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by ObservingYou
She has made several trips to the doctors during this period, however they keep offering her all sorts of pain killers and sending her away.
Originally posted by webpirate
I'm assuming by your description the blood is a brighter colored red and not a darker color?
Has she had recent blood tests? That much bleeding could well possibly have made her anemic. And what pain meds is she getting? Even non aspirin containing pain medicine can cause, or increase bleeding.
I would suggest her going to a different doctor.
It's perfectly normal to experience some light vaginal bleeding in the first four to six weeks following a hysterectomy as stitches heal and tissues mend. There may also be some intermittent spotting or a pink discharge.The use of sanitary pads will be needed for this temporary vaginal bleeding and discharge.
Bleeding that occurs beyond recovery time
Post-hysterectomy bleeding can occur months or years after the procedure and may due to a number of factors, some of which are potentially serious and will require an evaluation and possible treatment by your physician.
Read more: Bleeding After Complete Hysterectomy | eHow www.ehow.com...